Open Access Library Journal

Volume 2, Issue 5 (May 2015)

ISSN Print: 2333-9705   ISSN Online: 2333-9721

Google-based Impact Factor: 0.73  Citations  

Stability and Regularization Method for Inverse Initial Value Problem of Biparabolic Equation

HTML  XML Download Download as PDF (Size: 337KB)  PP. 1-7  
DOI: 10.4236/oalib.1101542    1,411 Downloads   2,215 Views  Citations

ABSTRACT

We consider an inverse initial value problem of the biparabolic equation; this problem is ill-posed and the regularization methods are needed to stabilize the numerical computations. This paper firstly establishes a conditional stability of Holder type, then uses a modified regularization method to overcome its ill-posedness and gives the convergence estimate under an a-priori assumption for the exact solution. Finally, a numerical example is presented to show that this method works well.

Share and Cite:

Zhang, H. and Zhang, X. (2015) Stability and Regularization Method for Inverse Initial Value Problem of Biparabolic Equation. Open Access Library Journal, 2, 1-7. doi: 10.4236/oalib.1101542.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.